# SDR AALA201703229012

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325100000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 161PF IN BULK CARGO BAY.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00.
